# SDR SIMA201904182007

- Difficulty date: April 12, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 21,592 hours, 15,517 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE AIR INLET HAS APPROX 3" CRACK IN UPPER PERFORATED LINER AT IB EDGE, APPROX 1" AFT OF FWD EDGE.-C/A-FOUND DAMAGE TO BE OUT OF LIMITS IAW CRJ SRM 54-11-15. COMPLETED REMOVED AND REPLACED OF LH ENGINE AIR INLET IAW CRJ AMM 71-61-01. ENGINE RUNS, OPC, AND LEAK CHECK GOOD.
